MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.40 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.40 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS; STOPCOCK, I.V. SET
Model Number B33098
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 10/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to the manufacturer for investigation; device evaluation is in process.
 
Event or Problem Description
The event involved a leak of cytarabine chemotherapy from the hub of a trifuse set where all three lines meet.The leak came into contact with the patient, however, there was no report of harm, or the need for a medical intervention.
 
Additional Manufacturer Narrative
H10: the complaint of leakage on the returned b33098 smallbore trifuse set could be confirmed.The set was leak tested per product specification.There was a leak observed from the hub of the trifuse where the three lines meet.There was a tear on the tubing found near the bonding location on one of the lines.The probable cause of the tear found is due to unintentional excessive force during use.A dhr (device history review) lot# 4167973 and relevant commodities were reviewed, and no non-conformances were found that would have contributed to the reported complaint.

Brand Name
4" (10 CM) APPX 0.40 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key9304172
Report Number9617594-2019-00384
Device Sequence Number1864449
Product Code FMG
UDI-Device Identifier00887709006263
UDI-Public(01)00887709006263(17)240701(10)4167973
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model NumberB33098
Device Catalogue NumberB33098
Device Lot Number4167973
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2019
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYTARABINE, UNK MFR.; SPIROS LN CH2000S-C, MFR ICU MEDICAL.